# SDR ASAA2015041211312

- Difficulty date: April 12, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,647 hours, 1,873 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM AIR DOOR LIGHT REMAINED ILLUMINATED THROUGHOUT ENTIRE FLIGHT, 3 HOURS AT CRUISE.  WHILE ON DEFERRAL, PILOT REPORTS LT PACK LT ON DURING CRUISE, LIGHT OUT AFTER RESET.  PERFORMED BITE CHECK BOTH CONTROLLERS REF FIM 21-61, TASK 801.  NR 1 CONTROLLER "SRADA INLET" FAULT.  ACFT GROUNDED.
